# SDR ALG2004F00050

- Difficulty date: September 23, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft serial: 760557
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE HOVERING TO REPOSITION FOR TAKEOFF MAIN GEAR BOX CHIP LIGHT ILLUMINATED.  RETURNED TO PARKING, NOTIFIED CUSTOMER, BASE MANAGER AND MAINTENANCE.  MAINTENANCE REMOVED BOTH CHIP PLUGS TO FIND 2 SMALL HAIR LIKE SLIVERS IN CHIP PLUG SCREEN, FOUND TO BE WITHIN LIMITS IAW S76C+ MM.  REPLACED TRANSMISSION OIL AND FILTER, GROUND RAN LEAK CHECK GOOD.
